# SDR DALA2019032701948

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 11,208 hours, 3,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3854 AFTER DOOR CLOSURE DOOR APPEARED CLOSED. BUT DOOR LIGHT OPEN STAYED ILLUMINATED. CORRECTIVE ACTION: ADJUSTED L-1 DOOR PROX SW. TARGET PER AMM 52-71 - ALL CK'S NORMAL (4882916).
